# SDR DXTA200601491

- Difficulty date: July 11, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 7,977 hours, 6,534 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: MS24166D2
- Condition: Failed
- Location: Brake Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 200 FEET ABOVE GROUND IN APPROACH TO LANDING, ANTI-SKID ILLUMINATED.  AT 50 FT LOWER, POWER BRAKE LO PRESS ILLUMINATED.  DURING TOUCHDOWN, HAD SUFFICIENT BRAKE PRESSURE TO SLOW THE AIRCRAFT SAFELY.  REPLACED BRAKE PRESSURIZATION RELAY IAW CE 560 ULTRA MM 32-42-08.  OPS CHECKED GOOD.
